On the theme of Le Page (in French)

M. Oudadess
A. El Kinani Ecole Normale Superieure Rabat, Morocco
Some Le Page's commutativity criteria (in complex Banach algebras) are considered. We try to reconstruct a brief history of their evolution. Our recent results, in the real case, are also presented. These propositions are referred in the general framework of not-normalized topological algebras.
commutativity; Le Page's inequality; real algebras; complex algebras; topological algebras; locally $m$-convex algebras
1. B. Aupetit, Proprietes Spectrales des Algebres de Banach, Lect. Notes Math. 735, Springer-Verlag, 1979.

2. R. Arens, Linear topological division algebras, Bull. Amer. Math. Soc., 53 (1947), 623-630.

3. J.W. Baker, J.S. Pym, A remark on continuous bilinear mappings, Proc. Edinburgh Math. Soc., 17 (1970-1971), 2, 245.248.

4. V.A. Belfi, R.S. Doran, Norm and spectral characterizations in Banach algebras, Lenseignement mathematique, Tome XXXVI (1977), Fasic, 1-2, 103-130.

5. O.H. Cheikh, M. Oudadess, On a commutativity question in Banach algebras, Arab Gulf J. Sci. Res., A6 (1988), .2, 173-179.

6. R. Choukri, A.El Kinani, M. Oudadess, Etude des algebres A verifiant }$xA=Ax$ ou $xAx=x^{2}Ax^{2}$. General topological algebras (Tartu, 1999), 59-71, Math. Stud. (Tartu), 1, Est. Math. Soc., Tartu, 2001.

7. R. Choukri, A.El Kinani, M. Oudadess, On some von Neumann topological algebras.

8. A.C. Cochran, R. Keown, C.R. Williams, On a class of topological algebras, Pacific J. Math., 34 (1970), 17-25.

9. A.C. Cochran, Representation of A-convex algebras, Proc. Amer. Math. Soc., 41 (1973), 473-479.

10. J. Duncan, A.W. Tullo, Finite dimensionality, nilpotents and quasi-nilpotents in Banach algebras, Proc. Edinburgh Math. Soc. Ser., 21 (1974), 45-49.

11. P.R. Halmos, A Hilbert Space Problem Book, Sec. Edit., Springer-Verlag, 1980.

12. M. Haralampidou, A local characterization of Le Page Conditon. Dayton algebras, Proc. Ictaa 2001, Acta Univ. Ouluensis, Sci. Rer. Nutur. A 408, 100-106.

13. M. Haralampidou, Classification of locally m-convex algebras through Le Page conditon, Ann. Soc. Math. Polonae, Ser. I: Comm. Math. XLIV (2004), .2, 256-269.

14. R.A. Hirschfeld, W. Zelazko, On spectral norm Banach algebras, Bull. Acad. Polon. Sci. Ser. Sci. Math. Astronom. Phys., 16 (1968), 195-199.

15. A.El Kinani, A. Najmi, M. Oudadess, Inegalite generalisee de Le Page et commutativite dans les algebres p-Banach, Rev. Acad. Cienc. Zaragoza, 55 (2000), 51-57.

16. A.El Kinani, A. Ifzarne, M. Oudadess, Commutativite de certaines algebres de Banach a automorphisme involutif, Rev. Acad. Ciencias Zaragoza, Serie 2, 53 (1998), 165-173.

17. A.El Kinani, M. Oudadess, Unified inequality and commutativity in Banach algebras with or without involution, Pitman Research Notes Math., 377 (1998), 49-55.

18. A.El Kinani, M. Oudadess, Un Crit`ere generalise de Le Page et commutativite, C. R. Math. Acad. Sci. Canada, XVIII (1996), .2-3, 71-74.

19. A.El Kinani, M.Oudadess, Applications bi-semilineaires et commutativite dans les algebres de Banach involutives, Ann. Math. Blaise Pascal, 6 (1999), .2, 15-20.

20. A.El Kinani, A. Najmi, M. Oudadess, Algebres de Banach bilaterales, Bull. Greek Math. Soc., 45 (2001), 17-29.

21. A.El Kinani, A. Najmi, M. Oudadess, One sided Banach algebras, Turk. J. Math., 26 (2002), 305-316.

22. J. Esterle, M. Oudadess, Structure of Banach algebras satisfing $Ax^{2}=x^{2}A$ for every $x$ in $A$, Proc. Amer. Math. Soc., 96 (1986), 1, 91-94.

23. B. Fuglede, A commutativity theorem for normal operators, Proc. N.A.S., 36 (1950), 35-40.

24. D.C. Kleinke, On operator commutaters, Proc. Amer. Math. Soc., 8 (1957), 535-536.

25. C.Le Page, Sur quelques conditions entranant la commutativite dans les algebres de Banach, C. R. Acad. Sci. Paris Ser A-B, 265 (1967), 235-237.

26. A. Mallios, Topological algebras. Selected topics, North-Holland, Amsterdam, 1986.

27. A. Mallios, Geometry of Vector Shieves. An axiomatique Approach to Differential Geometry, Vols. I (Chapts I-V), II (Chapts VI-XI), Kluwer, Dordrecht (1998).

28. A. Mallios, Moderne Differential Geometry in Gauge Theory: Maxwell Fields, V.I, Yang-Mills Fields, V.II, Birkhauser, Boston (2006-2007).

29. T. Ogasawara, A Theorem on operator algebras, J. Sci. Hiroshima Univ., 18, (1955), 3, 307-309.

30. M. Oudadess, Y. Tsertos, Commutativity results in non unital real topological algebras, Applications and applied Math., 7 (2012), 1, 164-174.

31. M. Oudadess, Commutativity conditions in algebras with $C^*$-equalities, Communications in Mathematics, 3 (2012), 1, 61-73.

32. M. Oudadess, Theorem of Gelfand-Mazur and commutativity in unital real topologial algebras, Mediterranean J. Math. Med. J. Math., 8 (2011), 137.151.

33. M. Oudadess, Commutativite de certaines algebres de Banach, Bol. Soc. Mat. Mexicana, 28 (1983), 1, 9-14.

34. M. Oudadess, Commutativity of some A-convex algebras, J. Univ. Kuwait (Sci.), 14 (1987), 205-210.

35. T. Ogasawara, A Theorem on operator algebras, J. Sci. Hiroshima Univ., 18 (1955), 3, 307-309.

36. C.R. Putnam, On normal operators in Hilbert spaces, Amer. J. Math., 73 (1951), 357-362.

37. M. Rosenblum, On a theorem of Fuglede and Putnam, J. London Math. Soc., 33 (1958), 376-377.

38. W. Rudin, Functional Analysis, Mc Graw-Hill, 1973.

39. F.V. Shirokov, Proof of a conjecture of Kaplansky, Uspehi Mat. Nauk, 11 (1956), 167-168.

40. A. Srivastav, Commutativity criteria for real Banach algebras, Arch. Math., 54 (1990), 65-72.

Matematychni Studii
Full text of paper
Table of content of issue